Chin. Phys. B
Citation Search Quick Search
Chin. Phys.  2002, Vol. 11 Issue (12): 1234-1239    DOI: 10.1088/1009-1963/11/12/003
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Existence and linear stability of planar waves in the Oregonator model
He Xiao-Lana, Zhou Tian-Shoub
a Department of Information Engineering, School of Economics and Management of Guandong, Guanzhou 510262, China; b Department of Mathematical Sciences, Tsinghua University, Beijing 100084, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail:
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: